# SDR UIEA2018102202318

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,183 hours, 15,743 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN2 STATUS MSG AFTER ENGINE START. PERFORM OPS CHECK. FAN OPERATES NRM PERFORMED MAINTENANCE ERASE PROCEDURE PER FIM 31-41-00/101. A/C IN NRM CONDITION AT THIS TIME.
